# SDR DLM88040976

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 32,852 hours, 25,222 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 851AH
- Part serial: 216715
- Condition: Inoperative
- Location: Rudder Pitot
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PITOT/STALL HEAT OFF LIGHT ON ANNC PANEL WITH NO CURRENT GOING TO RUDDER LIMITER.  REPLACED PITOT TUBE.
